Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sinusitis, heavy feeling in the head and lethargy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1699 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you
User :   hi
User :   i am having headache
User :   i have a history of sinusities
Doctor :   Since when are you having ti
Doctor :   it
User :   its like two days
Doctor :   Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   the head is feeling very heavy
User :   i m feeling lousy
Doctor :   do you have any Cold now or have any other symptoms other than the once that you have mentioned
User :   i cat gather any other symptoms
Doctor :   K
Doctor :   Have you taken ANy medications For the same
User :   not yet
User :   i though it will be over in 2 days
User :   but the same is still bothering me
Doctor :   I would suggest you to take Tab Paracetamol 650mg one in the morning and the evening for your headache and as far as the
Doctor :   sinusitis is concerned it can also give rise to similar hadache
Doctor :   and in that case get your self evaluated for it and if required please undergo the surgery
User :   thnx
Doctor :   any thing els e
Doctor :   Please fill the feedback form say done when done
Doctor :   Have you filled the feedback form which I have sent?
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor